# SDR DALA13036101804

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 49,198 hours, 11,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

.5 HOUR AFTER TAKEOFF DURING MODERATE TURBULANCE IN THE WEATHER FL 340 WITH TAT DECREASED FROM -10C TO -14C "SMOKE" STARTED TO APPEAR IN COCKPIT STARTING FROM FRONT OF WINDSHIELD FLOWING OUT INTO COCKPIT, "SMOKE" THEN STARTED TO COME OUT OF OVERHEAD PANEL BETWEEN CIRCUIT BREAKERS.  "SMOKE" THEN STARTED TO COME OUT OF SIDE WALL VENTS.  VISIBILITY IN COCKPIT CENTER AT HEAD LEVEL NEVER DECREASED AS "SMOKE" DISSIPATED ABOUT A FOOT FROM SOURCE.  RAN SMOKE, FIRE AND FUMES QRH AND "SMOKE" COMPLETELY DISSIPATED UPON COMPLETION OF STEP 8. INSPECTED RECIRC & GASPER FANS, ALL NORMAL.  TROUBLESHOT IAW FIM 21-00-21-810-803.  ENG RUN WITH BOTH ENGINES SUPPLYING PACKS IDLE AND PART POWER, NO SMOKE OR FUMES.
